# SDR 2007FA0000496

- Difficulty date: May 30, 2007
- Submitted: June 6, 2007
- Operation: General aviation
- Engine: Cont TSIO520*
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Stud
- Condition: Chafed
- Location: Engine Case
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING BUILD UP OF A NEW ENGINE FOR INSTALLATION, IT IS ROUTINE FOR US TO R&R THE OIL COOLER TO INSTALL THE GASKET WITH SEALANT AND TO INSPECT THE ADAPTER PLATE MOUNTING STUD HEIGHT.  ON THIS PARTICULAR ENGINE, ALL OF THE STUDS WERE INSTALLED TOO HIGH, SO THAT THEY PROTRUDED ABOVE THE GASKET MOUNTING SURFACE.  TWO OF THEM HAD MADE IMPRESSIONS IN THE COOLER SEALING SURFACE.
